# SDR AALA202205179949

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A300*
- Aircraft serial: 924
- Aircraft time: 72,615 hours, 33,439 cycles
- System (JASC): 4990 · APU Oil System
- Part: Flow Divider
- Part number: 38828354
- Part serial: 995
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 28,314 hours, 23,633 cycles
- Component: Apu, Honeywell, GTCP36300
- Component part number: 38002784
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL MID AND AFT CABIN REPORTED BY FLIGHT ATTENDANTS. **ORIGINAL REPORT WAS AALA202205179867** MAINTENANCE FOUND THE APU OIL LUBE PUMP AFT LINE LEAKING AND REPLACED IT PER AMM 49-91-45. MAINTENANCE ALSO FOUND THE APU FUEL FLOW DIVIDER / DRAIN VALVE ASSEMBLY LEAKING OUT OF THE APU DRAIN MAST AND REPLACED IT PER AMM 49-32-12. (AALA202205179949) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED.
